# SDR ABXA9701310

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 591012125
- Condition: Cracked
- Location: Radio Rack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RADIO RACK COOLING FAN EXHAUST IN FUSELAGE UPPER AND LOWER CORNERS CRACKED.  *S/D*  REPAIRED DUCT IAW ABX REA D953-2065 AND DC-9 SRM 51-10-38 AND 51-30-2.
